Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 915625, 10 pages
http://dx.doi.org/10.1155/2012/915625
Research Article

Subclass of Multivalent Harmonic Functions with Missing Coefficients

Department of Mathematics, Faculty of Science (Damietta Branch), Mansoura University, New Damietta 34517, Egypt

Received 20 March 2012; Accepted 8 July 2012

Academic Editor: Attila Gilányi

Copyright © 2012 R. M. El-Ashwah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. M. El-Ashwah, “Subclass of Multivalent Harmonic Functions with Missing Coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 915625, 10 pages, 2012. https://doi.org/10.1155/2012/915625.